# SDR C2XA07IA242

- Difficulty date: December 11, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 13,309 hours, 11,036 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Socket
- Part number: S010498987
- Condition: Burned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

XNA - FLIGHT 2413, THE CREW REPORTED PITOT HEAT FAIL MESSAGE FOLLOWED BY SMOKE IN THE CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT, AND REMOVED AND REPLACED RELAY SOCKET TXK0054 WHICH WAS FOUND TO BE BURNT, AND RELAY K0054 AS A PRECAUTION, OPERATIONALLY CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
